# SDR UALA2011072203722

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1660 CORRODED APPROX 12 INCHES LEFT & RIGHT OF BL 0 ON TOP SURFACE.   ACCOMPLISHED ON TASK CARD 2808N00106.
